# SDR ASAA2013010793632

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 17,081 hours, 5,378 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Intermittent
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES FAILED DURING TAKEOFF ROLL, TAKEOFF CONTINUED.  AUTOTHROTTLE FLIGHT FAULT REVIEW SHOWS MAINTENANCE MESSAGE 22-31688. TROUBLESHOT IAW FIM TASK 22-32-819. CURRENT STATUS SHOWS NO CURRENT FAILURES.  AUTOTHROTTLE TORQUE TEST WITHIN LIMITS.  APPEARS TO HAVE BEEN AN INTERMITTENT FAULT.  HAS NO OTHER RECENT HISTORY.
